# SDR FDEA202208021836

- Difficulty date: August 2, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26689
- Aircraft time: 75,303 hours, 29,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 148N313820
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR MANIFOLD FWD SUPPORT FRAME AT STA 1787 IS CORRODED. REMOVED AND REPLACED APU AIR INLET DOOR MANIFOLD SUPPORT FRAME AT STA 1787 IAW   SRM 51-40-02. REMOVED CORROSION IAW 53-80-15-1A FIG 101 DET 11. FOUND OUT OF LIMITS.      MAJOR REPAIR
